# SDR BB05004

- Difficulty date: January 30, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 140N276217
- Condition: Unserviceable
- Location: L 2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND L2 GIRT BAR IN NEED OF REPLACEMENT.  REPLACED L2 DOOR GIRT BAR.
